Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 281, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 29, 2015, 5:46 AM CDT for Chariton County, Macon County, Missouri. It took effect at Jul 29, 2015, 1:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 5:46 AM CDT (10:46 UTC)
- In effect from
- Jul 29, 2015, 1:00 PM CDT
- Expired
- Aug 1, 2015, 4:25 PM CDT
- In force
- 3 days
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chariton County, MO, Macon County, MO
The radar
The Pleasant Hill radar (KEAX), 161 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chariton River near Prairie Hill (PRIM7). The gauge peaked at 16.00 ft at Jul 30, 2015, 2:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06905500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
577
WGUS43 KEAX 291046
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 AM CDT WED JUL 29 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Chariton River at Novinger affecting Adair...Macon...Putnam and
Schuyler Counties.
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC001-121-171-197-301046-
/O.NEW.KEAX.FL.W.0280.150729T1400Z-150730T2327Z/
/NVZM7.1.ER.150729T1400Z.150729T1800Z.150729T2327Z.NO/
546 AM CDT WED JUL 29 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Chariton River at Novinger.
* from this morning to Thursday evening.
* At 4:45 AM Wednesday the stage was 13.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 21.0 feet by this afternoon. The river will fall
below flood stage by this evening.
* At 20.0 feet...Farm fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Novinger 20 13.1 Wed 05 AM 21.0 this afternoon
&&
LAT...LON 4042 9273 4042 9262 3997 9261 3997 9273
$$
MOC041-121-301045-
/O.NEW.KEAX.FL.W.0281.150729T1800Z-150801T2125Z/
/PRIM7.1.ER.150729T1800Z.150730T0600Z.150731T2125Z.NO/
546 AM CDT WED JUL 29 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Chariton River near Prairie Hill.
* from this afternoon to Saturday afternoon.
* At 4:45 AM Wednesday the stage was 12.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 16.5 feet by early Thursday morning. The river will
fall below flood stage by Friday afternoon.
* At 15.0 feet...Fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 12.6 Wed 05 AM 16.5 early Thursday morning
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$3 follow-up statements
134
WGUS83 KEAX 291604
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 AM CDT WED JUL 29 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Chariton River at Novinger affecting Adair...Macon...Putnam and
Schuyler Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC001-121-171-197-291634-
/O.CAN.KEAX.FL.W.0280.000000T0000Z-150730T2327Z/
/NVZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1104 AM CDT WED JUL 29 2015
The Flood Warning is cancelled for
The Chariton River at Novinger.
* At 10:45 AM Wednesday the stage was 17.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
18.8 feet this afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Novinger 20 17.7 Wed 11 AM 18.8 this afternoon
&&
LAT...LON 4042 9273 4042 9262 3997 9261 3997 9273
$$
MOC041-121-301603-
/O.EXT.KEAX.FL.W.0281.150730T0040Z-150731T1800Z/
/PRIM7.1.ER.150730T0040Z.150730T0600Z.150730T1800Z.NO/
1104 AM CDT WED JUL 29 2015
The Flood Warning continues for
The Chariton River near Prairie Hill.
* from this evening to Friday afternoon.
* At 10:45 AM Wednesday the stage was 13.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 15.8 feet by early Thursday morning. The river will
fall below flood stage by Thursday afternoon.
* At 15.0 feet...Fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 13.0 Wed 11 AM 15.8 early Thursday morning
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$953
WGUS83 KEAX 300154
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
854 PM CDT WED JUL 29 2015
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Gallatin affecting Daviess and Livingston Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Livingston...Carroll...Chariton
and Linn Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC041-121-310154-
/O.CON.KEAX.FL.W.0281.000000T0000Z-150731T1800Z/
/PRIM7.1.ER.150730T0034Z.150730T0600Z.150730T1800Z.NO/
854 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Chariton River near Prairie Hill.
* until Friday afternoon.
* At 7:45 PM Wednesday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.8 feet by
early Thursday morning. The river will fall below flood stage early
Thursday afternoon.
* At 15.0 feet...Fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 15.1 Wed 08 PM 15.8 early Thursday morning
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$
MOC061-075-310153-
/O.EXT.KEAX.FL.W.0273.000000T0000Z-150801T0205Z/
/PATM7.2.ER.150729T1433Z.150730T1200Z.150731T0205Z.NO/
854 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Grand River near Pattonsburg.
* until Friday evening.
* At 8:30 PM Wednesday the stage was 28.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.0 feet by
Thursday morning. The river will fall below flood stage Thursday
before midnight.
* At 30.0 feet...Nearly all agricultural land and secondary roads in
the Grand River floodplain flood.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 28.9 Wed 08 PM 30.0 Thursday morning
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC061-117-310153-
/O.EXT.KEAX.FL.W.0277.000000T0000Z-150801T0655Z/
/GAZM7.1.ER.150729T2140Z.150730T1200Z.150731T0655Z.NO/
854 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Grand River near Gallatin.
* until late Friday night.
* At 7:45 PM Wednesday the stage was 27.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.5 feet by
Thursday morning. The river will fall below flood stage early
Friday morning.
* At 26.0 feet...Low-lying woodlands and farmland along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Gallatin 26 27.0 Wed 08 PM 28.5 Thursday morning
&&
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367
$$
MOC115-117-310153-
/O.EXT.KEAX.FL.W.0274.000000T0000Z-150802T0952Z/
/CHZM7.2.ER.150729T1345Z.150730T0600Z.150801T0952Z.NO/
854 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Grand River near Chillicothe.
* until late Saturday night.
* At 7:45 PM Wednesday the stage was 31.5 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 34.5 feet by
early Thursday morning. The river will fall below flood stage
Saturday morning.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 31.5 Wed 08 PM 34.5 early Thursday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-310153-
/O.EXT.KEAX.FL.W.0275.000000T0000Z-150804T0756Z/
/SNZM7.2.ER.150729T1224Z.150731T0600Z.150803T0756Z.NO/
854 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Grand River near Sumner.
* until late Monday night.
* At 7:45 PM Wednesday the stage was 33.9 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 36.3 feet by
early Friday morning. The river will fall below flood stage early
Monday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 33.9 Wed 08 PM 36.3 early Friday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-310153-
/O.EXT.KEAX.FL.W.0278.150730T2320Z-150804T1525Z/
/BRNM7.1.ER.150730T2320Z.150801T1800Z.150803T1525Z.UU/
854 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Grand River near Brunswick.
* from Thursday evening to Tuesday morning.
* At 4:56 PM Wednesday the stage was 16.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue
to rise to near 24.0 feet by early Saturday afternoon. The river
will fall below flood stage by late Monday morning.
* At 22.0 feet...Low-lying areas along the east bank of the Grand
River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 16.5 Wed 05 PM 24.0 early Saturday
afternoon
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$454
WGUS83 KEAX 301554
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1054 AM CDT THU JUL 30 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Gallatin affecting Daviess and Livingston Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
Grand River near Sumner affecting Livingston...Carroll...Chariton
and Linn Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-301624-
/O.CAN.KEAX.FL.W.0271.000000T0000Z-150731T1800Z/
/MYVM7.1.ER.150729T1113Z.150729T2245Z.150730T1211Z.UU/
1054 AM CDT THU JUL 30 2015
The Flood Warning is cancelled for
The 102 River at Maryville.
* At 10:30 AM Thursday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 7:11 AM Thursday.
* Forecast...The river will continue to fall to 10.5 feet by Friday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 15.5 Thu 10 AM 15.0 this afternoon
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-311553-
/O.EXT.KEAX.FL.W.0282.000000T0000Z-150801T1113Z/
/RSDM7.2.ER.000000T0000Z.150731T0000Z.150731T1113Z.NO/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The 102 River at Rosendale.
* until Saturday morning.
* At 5:50 AM Thursday the stage was 21.1 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by this
evening. The river will fall below flood stage Friday morning.
* At 20.0 feet...State Route 48 is flooded on the east and west sides
of town which prevents travel in or out of town.
* At 19.0 feet...State Route 48 on the east and west sides of
Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 21.1 Thu 06 AM 21.8 this evening
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC041-121-301624-
/O.CAN.KEAX.FL.W.0281.000000T0000Z-150731T1800Z/
/PRIM7.1.ER.150730T0034Z.150730T0700Z.150730T1304Z.NO/
1054 AM CDT THU JUL 30 2015
The Flood Warning is cancelled for
The Chariton River near Prairie Hill.
* At 9:45 AM Thursday the stage was 14.5 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 8:04 AM Thursday.
* Forecast...The river will continue to fall to 13.2 feet by Friday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 14.5 Thu 10 AM 14.1 this afternoon
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$
MOC061-075-311553-
/O.EXT.KEAX.FL.W.0273.000000T0000Z-150801T0145Z/
/PATM7.1.ER.150729T1433Z.150730T1000Z.150731T0145Z.NO/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The Grand River near Pattonsburg.
* until Friday evening.
* At 10:30 AM Thursday the stage was 29.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 29.0 Thu 10 AM 28.5 this afternoon
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC061-117-311553-
/O.EXT.KEAX.FL.W.0277.000000T0000Z-150801T1033Z/
/GAZM7.1.ER.150729T2140Z.150730T1800Z.150731T1033Z.NO/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The Grand River near Gallatin.
* until late Friday night.
* At 9:45 AM Thursday the stage was 28.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.6 feet by this
afternoon. The river will fall below flood stage Friday morning.
* At 26.0 feet...Low-lying woodlands and farmland along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Gallatin 26 28.5 Thu 10 AM 28.6 this afternoon
&&
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367
$$
MOC115-117-311553-
/O.EXT.KEAX.FL.W.0274.000000T0000Z-150802T0842Z/
/CHZM7.2.ER.150729T1345Z.150731T0000Z.150801T0842Z.NO/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The Grand River near Chillicothe.
* until late Saturday night.
* At 9:45 AM Thursday the stage was 33.5 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 33.7 feet by this
evening. The river will fall below flood stage Saturday morning.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 33.5 Thu 10 AM 33.7 this evening
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-311553-
/O.CON.KEAX.FL.W.0275.000000T0000Z-150804T0756Z/
/SNZM7.2.ER.150729T1224Z.150731T1200Z.150803T0756Z.NO/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The Grand River near Sumner.
* until late Monday night.
* At 9:45 AM Thursday the stage was 35.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 36.2 feet by
Friday morning. The river will fall below flood stage early Monday
morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 35.2 Thu 10 AM 36.2 Friday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-311553-
/O.EXT.KEAX.FL.W.0278.150730T1618Z-150804T1108Z/
/BRNM7.1.ER.150730T1618Z.150801T1800Z.150803T1108Z.UU/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The Grand River near Brunswick.
* until Tuesday morning.
* At 6:38 AM Thursday the stage was 18.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 23.5 feet by early Saturday afternoon. The river
will fall below flood stage by Monday morning.
* At 22.0 feet...Low-lying areas along the east bank of the Grand
River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 18.5 Thu 07 AM 23.5 early Saturday
afternoon
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$
MOC021-311553-
/O.EXT.KEAX.FL.W.0272.000000T0000Z-150803T1225Z/
/AGYM7.2.ER.150729T1525Z.150731T1200Z.150802T1225Z.NO/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The Platte River near Agency.
* until Monday morning.
* At 10:30 AM Thursday the stage was 25.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.6 feet by
Friday morning. The river will fall below flood stage Sunday
morning.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 25.4 Thu 10 AM 26.6 Friday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-311553-
/O.EXT.KEAX.FL.W.0283.150730T2100Z-150805T0643Z/
/SSTM7.2.ER.150730T2100Z.150803T0600Z.150804T0643Z.NO/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The Platte River At Sharps Station.
* from this afternoon to late Tuesday night.
* At 10:30 AM Thursday the stage was 25.5 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 29.8 feet by early Monday morning. The
river will fall below flood stage by early Tuesday morning.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 25.5 Thu 10 AM 29.8 early Monday morning
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-311553-
/O.EXT.KEAX.FL.W.0284.150731T0300Z-000000T0000Z/
/PLCM7.1.ER.150731T0300Z.150803T1200Z.000000T0000Z.UU/
1054 AM CDT THU JUL 30 2015
The Flood Warning continues for
The Platte River near Platte City.
* from this evening until further notice.
* At 3:38 PM Wednesday the stage was 14.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 20.1 feet by early Friday morning.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 14.7 Wed 04 PM 23.4 Monday morning
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 29, 3:49 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 29, 3:49 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 349 AM CDT WED JUL 29 2015 .DISCUSSION... Issued at 349 AM CDT WED JUL 29 2015 Main concern in the short term will revolve around rainfall falling overnight and the river and flash flooding that has or is occurring. Through 3AM...radar is estimating 3 to 5 inches of precip has fallen across portions of northern Missouri this has caused areas of flash flooding along and north of Highway 36. This has also caused several local areas, creeks and streams to flood across northern Missouri. Fortunately, the heavy rain has shifted south towards the I-70 corridor and south of those areas that have received the heaviest rainfall. This rainfall has come courtesy of a cold front sinking south through the area this morning. This cold front will continue to sink south this morning, clearing the southern CWA around sunrise. Showers and thunderstorms will continue to sink south behind this front and will diminish by mid-morning. There will be the potential for addition light showers across the southern CWA during the day as an elevated front will remain over the area. Otherwise, conditions should remain dry and much more pleasant today as surface high pressure builds into the area. Expect highs in the mid 80s. High pressure will remain in control tonight through Friday keep conditions dry with seasonable highs mid 80s to near 90 on Thursday and Friday. Friday night we being to undergo a pattern change from a zonal pattern where an upper level ridge of high pressure covering much of the southern CONUS begins to retreat back to western CONUS and begins to build. This will lead to a more amplified pattern where strong upper level ridging will reside out west with upper level troughing across the Great Lakes and Ohio River Valley. Locally, we will be under northwest flow. Models suggest several shortwaves will move through the area on northwest flow bringing several chances for showers and thunderstorms beginning early Saturday morning and continuing into the middle of next week. This pattern will also provide for near normal temperature this weekend through the mid of next week with highs in the mid 80s to near 90. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1126 PM CDT TUE JUL 28 2015 Convection across northern Missouri is not making southern progress as quickly as anticipated, so have bumped back the timing of arrival into the terminals. That being said, the chances for the KC terminals to see thunderstorm activity is are a bit lower than considered earlier. Same goes for KSTJ, where storms are a bit more likely to affect the terminals. Due to low confidence of T-storm development at the terminals, went with VCTS and TEMPO to cover that concern. By or shortly after sunrise expect T-storms to end with mid level clouds remaining through the afternoon and evening. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...73 AVIATION...Leighton
Hazardous weather outlook, Jul 29, 4:34 AM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 434 AM CDT WED JUL 29 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-300945- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 434 AM CDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jul 29, 12:38 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1238 AM CDT WED JUL 29 2015 MOZ007-008-016-290630- PUTNAM MO-SULLIVAN MO-SCHUYLER MO- 1238 AM CDT WED JUL 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SULLIVAN...SCHUYLER AND EASTERN PUTNAM COUNTIES UNTIL 130 AM CDT... AT 1237 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF UNIONVILLE...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING... GLENWOOD...WORTHINGTON AND LIVONIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4035 9235 4034 9298 4055 9300 4059 9235 TIME...MOT...LOC 0537Z 266DEG 32KT 4044 9287 CDB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 36 min |
| Jul 28, 10:15 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 45 min |
| Jul 28, 11:11 PM CDT | Flash Flood Warning | EAX | Nodaway, Worth | 6 hr |
| Jul 28, 11:52 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 53 min |
| Jul 29, 12:38 AM CDT | Special Weather Statement | EAX | Schuyler | 52 min |
| Jul 29, 1:21 AM CDT | Flash Flood Warning | EAX | Daviess, Grundy, Linn, Livingston, Mercer, Putnam and 1 more | 6 hr |
| Jul 29, 1:28 AM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Harrison | 6 hr |
| Jul 29, 1:40 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 50 hr |
| Jul 29, 2:36 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 57 hr |
| Jul 29, 2:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jul 29, 2:46 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 57 hr |
| Jul 29, 2:46 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jul 29, 2:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 6 days |
| Jul 29, 2:55 AM CDT | River Flood Warning | EAX | Atchison, Holt | 49 hr |
| Jul 29, 3:09 AM CDT | Areal Flood Advisory | EAX | Caldwell, Daviess, Linn, Livingston | 6 hr |
| Jul 29, 5:25 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jul 29, 5:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 6 days |
| Jul 29, 5:25 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 44 hr |
| Jul 29, 5:46 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 37 hr |
| Jul 29, 10:48 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 62 hr |
| Jul 29, 10:56 AM CDT | River Flood Warning | EAX | Platte | 6 days |
| Jul 29, 10:56 AM CDT | River Flood Warning | EAX | Platte | 7 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.